Journal of Dynamical and Control Systems

, Volume 5, Issue 2, pp 173–226

A Survey of Recent Results in the Spectral Theory of Ergodic Dynamical Systems

Authors

  • G.R. Goodson
    • Department of MathematicsTowson University
Article

DOI: 10.1023/A:1021726902801

Cite this article as:
Goodson, G. Journal of Dynamical and Control Systems (1999) 5: 173. doi:10.1023/A:1021726902801

Abstract

The purpose of this paper is to survey recent results in the spectral theory of ergodic dynamical systems. In addition we prove some known results using new methods and mention some new results, including the recent solution to Rokhlin's problem concerning ergodic transformations having a homogeneous spectrum of multiplicity two. We emphasize applications of ideas arising from the theory of joinings and Markov intertwinings.

Ergodic automorphismsspectrumintertwining operators

Copyright information

© Plenum Publishing Corporation 1999